Wolfgang Bühring, "An asymptotic expansion for a ratio of products of gamma functions", International Journal of Mathematics and Mathematical Sciences, vol. 24, Article ID 686580, 6 pages, 2000. https://doi.org/10.1155/S0161171200010310
An asymptotic expansion for a ratio of products of gamma functions
An asymptotic expansion of a ratio of products of gamma functions is derived. It generalizes a formula which was stated by Dingle, first proved by Paris, and recently reconsidered by Olver
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.